Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An algorithm for solving a polynomic congruence, and its application to error-correcting codes


Author: M. H. McAndrew
Journal: Math. Comp. 19 (1965), 68-72
MSC: Primary 94.10
MathSciNet review: 0174408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 94.10

Retrieve articles in all journals with MSC: 94.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0174408-3
Article copyright: © Copyright 1965 American Mathematical Society